Journal of Logic, Language and Information

, Volume 19, Issue 4, pp 389–393

Temporal Logics of Agency

Authors

    • University of Asmterdam
    • Stanford University
  • Eric Pacuit
    • Center for Logic and Philosophy of ScienceTilburg University

DOI: 10.1007/s10849-009-9120-y

Open Access

This article is distributed under the terms of the Creative Commons Attribution Noncommercial License which permits any noncommercial use, distribution, and reproduction in any medium, provided the original author(s) and source are credited.

Copyright information

© The Author(s) 2010